# SDR EIA2000385

- Difficulty date: December 16, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B077051
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KJFK - NR 6 LE PANEL DELAMINATED.  REPLACED NR 6 LE PANEL ASSEMBLY ELEC/PNEU, OPS NORMAL.  (M)
